Header menu link for other important links
On quantum codes via cyclic codes of arbitrary length over 4 + u 4
, R. Bandi, M. Bhaintwal
Published in World Scientific Publishing Co. Pte Ltd
Volume: 10
Issue: 3
In this paper, we study cyclic codes over R=4+u4,u2 = 0. A necessary and sufficient condition for a cyclic code over R to contain its dual is determined. The odd and even length cases are discussed separately to obtain above condition. It is shown that Gray image of a cyclic code over R containing its dual is a linear code over 4 which also contains its dual. We have then obtained the parameters of corresponding CSS-quantum codes over 4. By augmentation, we construct codes with dual-containing property from codes of smaller size containing their duals. Through this construction, we have obtained some optimal quantum codes over 4. Some examples have been given to illustrate the results. © 2018 World Scientific Publishing Company.
About the journal
JournalDiscrete Mathematics, Algorithms and Applications
PublisherWorld Scientific Publishing Co. Pte Ltd